# SDR ASAA0080180

- Difficulty date: February 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022044
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE AFT CABIN LEFT INBOARD SEAT TRACK, BOTTOM SIDE OF THE FLANGE WAS FOUND CORRODED AROUND THE NUT PLATE HOLES (TWO EACH) AT, LBL 20.  REPAIRED PER SRM 53-05, FIG 4F.  (M)
